RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gadasina, L V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:79
Abstract pages:605
Full texts:164
References:99

http://www.mathnet.ru/eng/person33899
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/724098

Publications in Math-Net.Ru
2005
1. L. V. Gadasina, “A Berry–Esseen type estimations for multi-sample $U$-statistics”, Zap. Nauchn. Sem. POMI, 328 (2005),  69–90  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 139:3 (2006), 6535–6547  scopus
2003
2. L. V. Gadasina, “Berry–Esseen inequalities for $U$-statistics”, Teor. Veroyatnost. i Primenen., 48:1 (2003),  151–155  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:1 (2004), 147–152  isi
3. L. V. Gadasina, “A Berry–Esseen bound for $U$-statistics”, Zap. Nauchn. Sem. POMI, 298 (2003),  54–79  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:1 (2005), 2522–2537

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021